# SDR REXA2022060701069

- Difficulty date: April 28, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REINFORCING ANGLE AT FS 265 BETWEEN STGR 26L AND 26R TO BE CORRODED 	LOCATED, DRILLED AND REPLACED REINFORCING ANGLE AT FS 265 IAW CRJ 700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
